# SDR C2XA02BT057

- Difficulty date: September 24, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- Aircraft time: 4,160 hours, 3,665 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 3631101007
- Part serial: 0500
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, "LANDING GEAR WARNING HORN WARNING CONSTANT WITH GEAR IN UP POSITION, SYSTEM CUTOUT INOPERATIVE."  MAINTENANCE REMOVED AND REPLACED FLAP SELECTOR HANDLES IAW EMB135 AMM 27-53-03.  OPS CHECKED SYSTEM GOOD.  TEST FLIGHT OF AIRCRAFT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
